MathSciNet Relay Station
MathSciNet bibliographic data
MR1344609 (96j:41002) 41A05 (41A10 65D05)
de Boor, Carl On the Sauer-Xu formula for the error in multivariate polynomial interpolation. Math. Comp. 65 (1996), no. 215, 1231–1234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement